# SDR 2006UALA01915

- Difficulty date: September 29, 2006
- Submitted: October 12, 2006
- Operation: Air carrier
- Aircraft: N570UA
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 47,208 hours, 17,217 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERTED TO MCI DUE TO LOSS OF SECOND ENGINE GENERATOR. TROUBLESHOOT IDG FAILURES.  CHECKED BPCU FOR FAULTS AND IDG OIL SVC.  BPCU BITE INDICATES LT IDG SYSTEM OK. RT IDG HAD FAULTS OF HIGH RISE TEMP, UNDER FREQ TRIP, AND PMG WIRING FAILED.   RT IDG TRIPPED OFF AND WILL NOT RESET .   REPLACED NR 2 IDG.
